Facebook Pixel
EmpowHER Guest

took plan B. Confused?

By Anonymous February 28, 2012 - 8:29pm
Rate This

about a couple days before my period my boyfriend and I had sex. He did not fully ejaculate in me, but I am scared the semen from the pre-cum could have done the job. I was really scared so I took the morning after pill within the 72hr mark (almost exactly 72 hrs). Now my periods 10 days late from the designated time it was supposed to come, Could I be pregnant? SHould i be alarmed??

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER.  Did you take a home pregnancy test.  According to Plan B,  Some of the side effects are changes in your period, nausea, lower abdominal pain, fatigue, headache, dizziness, and breast tenderness. After taking Plan B® One-Step, women should be informed that their next period may be heavier or lighter, earlier or later. 

Here is a link that might be helpful





February 29, 2012 - 4:19am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!